Document Detail


Fatal overdose with trazodone: case report and literature review.
MedLine Citation:
PMID:  11603256     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
A fatal case of suicide with trazodone alone in a 40-year-old patient is reported. Life-threatening arrhythmias, such as torsades de pointes and complete AV block, are recorded. Blood collected at admission contained a trazodone toxic concentration of 25.4 micrograms/mL. The patient developed multiple organ failure and died less than 24 hours after his admission to the emergency department. The authors discuss the effects of overdose of trazodone, a well-known safe antidepressant drug.
Authors:
A de Meester; G Carbutti; L Gabriel; J M Jacques
Related Documents :
20607416 - The autopsy was conducted "under most inauspicious circumstances:" john turner, harvey ...
3177356 - Vacuum cleaner use in autoerotic death.
20358706 - Use of vacuum-assisted closure negative pressure wound therapy in combat-related injuri...
10452926 - Carbamazepine, hepatotoxicity, organic solvents, and paints.
10022656 - Pill-induced gastric injury.
2007016 - Laryngeal myxoma.
Publication Detail:
Type:  Case Reports; Journal Article; Review    
Journal Detail:
Title:  Acta clinica Belgica     Volume:  56     ISSN:  1784-3286     ISO Abbreviation:  Acta Clin Belg     Publication Date:    2001 Jul-Aug
Date Detail:
Created Date:  2001-10-17     Completed Date:  2001-12-05     Revised Date:  2014-03-18    
Medline Journal Info:
Nlm Unique ID:  0370306     Medline TA:  Acta Clin Belg     Country:  Belgium    
Other Details:
Languages:  eng     Pagination:  258-61     Citation Subset:  IM    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Adult
Antidepressive Agents, Second-Generation / poisoning*
Arrhythmias, Cardiac / chemically induced
Electrocardiography
Humans
Male
Suicide
Trazodone / poisoning*
Chemical
Reg. No./Substance:
0/Antidepressive Agents, Second-Generation; YBK48BXK30/Trazodone

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Recurrent immuno-allergic hepatitis related to amoxicillin-clavulanic acid.
Next Document:  Medicine in ancient Egypt, a fascinating level of modernity